Minimal length elements in some double cosets of Coxeter groups

Xuhua He

Representation Theory mathscidoc:1912.43195

Advances in Mathematics, 215, (2), 469-503, 2007.11
We study the minimal length elements in some double cosets of Coxeter groups and use them to study Lusztig's <i>G</i>-stable pieces and the generalization of <i>G</i>-stable pieces introduced by Lu and Yakimov. We also use them to study the minimal length elements in a conjugacy class of a finite Coxeter group and prove a conjecture in [M. Geck, S. Kim, G. Pfeiffer, Minimal length elements in twisted conjugacy classes of finite Coxeter groups, J. Algebra 229 (2) (2000) 570600].
No keywords uploaded!
[ Download ] [ 2019-12-21 11:28:57 uploaded by Xuhua_He ] [ 130 downloads ] [ 0 comments ]
@inproceedings{xuhua2007minimal,
  title={Minimal length elements in some double cosets of Coxeter groups},
  author={Xuhua He},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191221112857439450755},
  booktitle={Advances in Mathematics},
  volume={215},
  number={2},
  pages={469-503},
  year={2007},
}
Xuhua He. Minimal length elements in some double cosets of Coxeter groups. 2007. Vol. 215. In Advances in Mathematics. pp.469-503. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191221112857439450755.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved